Next Article in Journal
A New Method for Extracting 3D Solid Models of Objects Using 2D Technical Drawings
Previous Article in Journal
On the Properties of a Special Function Defined by an Integral
Article Menu

Article Versions

Export Article

Open AccessArticle
Math. Comput. Appl. 2006, 11(1), 19-23; doi:10.3390/mca11010019

Dual Minimal Curves

Deparrment of Mathematics, Ege University, 35100 Bornova, Izmir, Turkey
Published: 1 April 2006
Download PDF [123 KB, uploaded 30 March 2016]

Abstract

In this study, a dual minimal curves of a dual unit sphere, and the minimal ruled surfaces corresponding it are defined, and represented that dual unit tangent, binormal and surface normal vectors, related to these, are dual isotropic lines. E.Study theorem is also given, for dual minimal curves, belonging to minimal curves and we give general solution of differential equation of this curves.
Keywords: Dual minimal curves; dual unit sphere; minimal ruled surfaces Dual minimal curves; dual unit sphere; minimal ruled surfaces
This is an open access article distributed under the Creative Commons Attribution License (CC BY 3.0).

Scifeed alert for new publications

Never miss any articles matching your research from any publisher
  • Get alerts for new papers matching your research
  • Find out the new papers from selected authors
  • Updated daily for 49'000+ journals and 6000+ publishers
  • Define your Scifeed now

SciFeed Share & Cite This Article

MDPI and ACS Style

Çalıskan, A. Dual Minimal Curves. Math. Comput. Appl. 2006, 11, 19-23.

Show more citation formats Show less citations formats

Article Metrics

Article Access Statistics

1

Comments

[Return to top]
Math. Comput. Appl. EISSN 2297-8747 Published by MDPI AG, Basel, Switzerland RSS E-Mail Table of Contents Alert
Back to Top